# SDR AALA961481

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD HAT CHANNEL CORRODED AT I/R EDGE.  REPLACED FORWARD HAT CHANNEL PR 51-10-1 AND 51-30-2.  (M)
